MathSciNet Relay Station
MathSciNet bibliographic data
MR553342 (81g:10037) 10C05
Elman, R.; Lam, T. Y.; Wadsworth, A. R. Pfister ideals in Witt rings. Math. Ann. 245 (1979), no. 3, 219–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement